A new type of hyper $K$-subalgebras
Commun. Korean Math. Soc. 2013 Vol. 28, No. 4, 679-695
https://doi.org/10.4134/CKMS.2013.28.4.679
Printed October 1, 2013
Young Bae Jun, Kyoung Ja Lee, and Min Su Kang
Gyeongsang National University, Hannam University, Hanyang University
Abstract : In this paper, the concept of $(\overline{\in}, \overline{\in} \vee \overline{q})$-fuzzy hyper $K$-sub\-algebras and fuzzy hyper $K$-subalgebras with thresholds are introduced, and related properties and characterizations are discussed.
Keywords : hyper $K$-algebra, $(\in,$ $\in\! \vee \, {q})$-fuzzy hyper $K$-subalgebra, $(\overline{\in}, \overline{\in} \vee \overline{q})$-fuzzy hyper $K$-subalgebra, fuzzy hyper $K$-subalgebra with thresholds
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd